# SDR SWAA001298

- Difficulty date: July 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 58,819 hours, 63,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE FELL OUT OF CONTAINER INADVERTENTLY, (STILL ARMED WHEN DOOR OPENED).  RE-INSTALLED SLIDE ASSY PER MM.
